# SDR FWTA201306180134

- Difficulty date: June 16, 2013
- Submitted: June 18, 2013
- Operation: Air carrier
- Aircraft: N316LA
- Make and model: Boeing 767316F
- Aircraft serial: 30842
- Aircraft time: 58,357 hours, 15,116 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 256T32504
- Part serial: 1218
- Condition: Damaged
- Location: Flap Drive
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING FLAP EXTENSION ON ARRIVAL, FLAPS STOPPED MOVING BETWEEN 1 & 5 AND EICAS MESSAGE T/E FLAP ASYMMETRY WAS DISPLAYED.   PERFORMED T/E FLAP ASYMETRY CHECKLIST IN QRH.    COMPLETED CHECKLIST, DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.
